# SDR IPXA2M74618

- Difficulty date: July 4, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 52,891 hours, 8,525 cycles
- Engine: Pwa PW4460
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: AMC7198501
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, FASTENER COUNTERSINK DOUBLE-DRILLED AT AFT CORNER OF VERTICAL STAB T/E ACCESS PANEL 374BL LT SIDE.  REPAIRED LT UPPER VERTICAL STAB T/E AT ZFR 315 IAW STASA EA 011-5530-01-A4104 REV IR & EO MD11-5530-48022-A, FAA 8100-9.
